Cover Victor Zamaraev (Nizhny Novgorod) Almost All Factorial Subclasses of Quasi-line Graphs with Respect to One Forbidden Subgraph. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.69-78 [pp.277-286]
Id: 162107
10 EUR

Almost All Factorial Subclasses of Quasi-line Graphs with Respect to One Forbidden Subgraph.
Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.69-78 [pp.277-286] Vol.1. Iss.3

URSS. (English).
  • PDF
We shall send you pdf file in 24 hours after submitting your request and payment.